# SDR CA040604004

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: PW203PPC7FS500
- Condition: Rough
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23081018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER-GEN, UNDERGOING IMPORT INSPECTION.  BEARINGS WERE FOUND TO BE ROUGH AND NOISY WHEN SPUN.  REMOVED BEARINGS, FOUND THEM TO BE SUP.  ARE MARKED PW203PP C7 FS50000.  IAW DATAPLATE, THEY SHOULD BE P/N 03-6009-23 (MOD B).  THE SOURCE OF THE LAST OVERHAUL IN MAY 2002 IS KNOWN.
